UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
fractional Klein-Gordon-Schrodinger equations  linearized scheme  second-order convergent  unconditionally convergent and stable  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrödinger equation Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu P.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Fractional Klein-gordon-schrödinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:8/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:9/0  |  Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
Multilevel circulant preconditioner for high-dimensional fractional diffusion equations Journal article
East Asian Journal on Applied Mathematics, 2016,Volume: 6,Issue: 2,Page: 109-130
Authors:  Lei S.-L.;  Chen X.;  Zhang X.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/14
Gmres Method  High-dimensional Two-sided Fractional Diffusion Equation  Implicit Finite Difference Method  Multilevel Circulant Preconditioner  Unconditionally Stable  
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:3/0  |  Submit date:2018/12/24
Riemann-Liouville derivative  Second order finite difference scheme  Space fractional diffusion equation  Unconditionally stable  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:4/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix  
A CCD-ADI method for unsteady convection-diffusion equations Journal article
Computer Physics Communications, 2013,Volume: 185,Issue: 3,Page: 790-797
Authors:  Sun,Hai Wei;  Li,Leonard Z.
Favorite  |  View/Download:4/0  |  Submit date:2019/05/27
Alternating Direction Implicit Method  Combined Compact Difference Scheme  Unconditionally Stable  Unsteady Convection-diffusion Equation